Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    tryiing too weein off
    avatar
    onelsop posted:
    have did 5 days of deteox but i am still having the head zips really really bad.my thing could someone that had the same tell me what too take too stop the zips.i been on the tramadol now foe almost 2 years
    Reply
     
    avatar
    77grace responded:
    Hi and Welcome!
    Are you doing this Detox alone???Or do you have a Dr. helping you wtih this???Its really not a god idea to stop tramadol cold turkey,I had some bad stuff happen to me!!But I also had been on Valium or some benzo for a short time!Anyway, I had sezuires so be sure and talk to your Dr. about this!!
    I'm not sure what you mean by the Zips???Beleive it or not Sleepy time te is very Claming and helps a little!Most of all just remember the withdrawel is almost over if you've been at it 5 days!!!!Why did you decide to stop taking it????
    Always ask your Dr. or Pharm. before stopping a medication cold turkey!!!I know fro experience!
    Blessings,77grace
     
    avatar
    annette030 replied to 77grace's response:
    I agree with Grace. I hope you are doing this under the supervision of a doctor.

    The worst is probably over by now.

    Take care, Annette
     
    avatar
    77grace responded:
    Hi onelsop,
    Where are you????I answered yo a feww days ago and since I have'nt heard back I am a little concerned because I remember what I went through when I quit Tramadol cold Turkey???
    Hope all is well and you are getting better,I'm sure you are as far as the withdrawels go!
    Are you around ??
    Take care,77grace


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.